|Switching back to Crixivan
Apr 28, 1999
I have been hiv+ for 14 years and diagnosed with AIDS for 5 years due to very low t-cell count and extreme fatigue. My t-cell count was around 40 when I started on Crixivan, d4t and 3tc. My t-cell count is now 260 and I have maintained an undetectable viral load since beginning HAART. I am now experiencing fairly severe lipodystrophy. If I switch from Cricivan to an NNRTI to fight the lipodystropy and do not maintain an undetectable viral load, can I return to Crixivan and expect the same results I had previously?
Response from Dr. Fisher
Not necessarily...but the switch to an NNRTI is reasonable in your situation. Alvan Fisher, M.D.
Fat Loss vs fat accumulation
Switched: viracept to viramune because of side effects
- Can You Get HIV From Picking Your Nose?
- Sex With A Prostitute And Possible HIV Exposure
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Touching Vaginal Fluid Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.